# SDR UIEA2021020900257

- Difficulty date: February 9, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 82,890 hours, 18,115 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 739515B
- Part serial: F0821
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ITEM 1: RIGHT GEN OFF. ITEM 2: R GEN DRIVE( REMOVED AND REPLACED RT ENG IDG ASSY PER AMM 24-11-01. OPERATIONAL CHK POWER PLANT TEST REF AMM 71-00-00. LEAK AND OPERATIONAL CHK GOOD. ENG C/W. )
